MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL BODIES WITH LOCKING SCREW

LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL BODIES WITH LOCKING SCREW
Model Number 1350.15.110
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since very little information is available, the manufacturer is currently trying to collect further information to better investigate the case.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to instability.The following product was removed: smr finned humeral body (part code 1350.15.110, lot number unknown and sterilization unknown).According to the information available so far, there were also other components that were removed together with the smr finned humeral body but could not get the implant information or sizes for them.Date of revision surgery is unknown.The patient is female, date of birth (b)(6) 1952.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
FINNED HUMERAL BODIES WITH LOCKING SCREW
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23944367
Report Number3008021110-2026-00004
Device Sequence Number21520235
Product Code HSD
UDI-Device Identifier08033390002035
UDI-Public08033390002035
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1350.15.110
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown